# SDR 95ZZZX5737

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78GH
- Make and model: Piper PA-31-350
- Aircraft serial: 317852121
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Spring
- Part number: 5382700
- Condition: Stretched
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON GROUND, CABIN DOOR WAS PROPERLY CLOSED AND LATCHED.  DOOR LIGHT OUT.  AFTER TAKEOFF AND DURING CLIMB, HEARD A RUSH OF AIR.  DOOR LIGHT WAS ON.  DOOR SEEMED TO BE LATCHED.  RETURNED TO AIRPORT FOR VISUAL INSPECTION.  INITIALLY NO DEFECTS NOTED.  IN-DEPTH INSPECTION FOUND LATCH SPRING ON LOWER DOOR REAR LATCH PIN STRETCHED.  REPLACED THE STRETCHED SPRING, PN 53827-00.  OPS CHECK GOOD.
